# SDR 2008UALA01372

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,719 hours, 9,718 cycles
- Engine: Pwa PW4077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP SUPPORT FITTING, JOINT 1V INBOARD BUSHING BORE IS WORN.
